A note on vanishing morrey vmo result for fractional integrals of variable order

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In the limiting case of Sobolev-Adams theorem for Morrey spaces of variable order we prove that the fractional operator of variable order maps the corresponding vanishing Morrey space into VMO.

Original languageEnglish
Pages (from-to)298-302
Number of pages5
JournalFractional Calculus and Applied Analysis
Volume23
Issue number1
DOIs
Publication statusPublished - Feb 1 2020

Keywords

  • BMO
  • Fractional integral
  • Morrey spaces
  • Riesz potential
  • VMO
  • Variable exponent

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A note on vanishing morrey vmo result for fractional integrals of variable order'. Together they form a unique fingerprint.

Cite this